Jump to content
Important Survey - Please Participate ×

Burning sensations & parasthesia


[an...]

Recommended Posts

Does anyone know what causes the burning and tingling in withdrawal? My feet go from  tingling (pins & needles) to red and burning. I tend to cope better when I have an understanding of what is going on.
Link to comment
Share on other sites

Hi Anydaynow,

 

I had to do research on burning skin, as I have it all over my body including poor temperature regulation, where my body feels as though its overheating all the time.

 

Parker has written a very good post called What is happening in your brain? on http://www.benzobuddies.org/forum/index.php?topic=66397.0 , which in the "Addendum" section at the end, she expands about pain and burning sensations.

 

I hope this helps.

 

All the best for your healing.

 

CyberA

Link to comment
Share on other sites

Hi Anydaynow,

 

I had to do research on burning skin, as I have it all over my body including poor temperature regulation, where my body feels as though its overheating all the time.

 

Parker has written a very good post called What is happening in your brain? on http://www.benzobuddies.org/forum/index.php?topic=66397.0 , which in the "Addendum" section at the end, she expands about pain and burning sensations.

 

I hope this helps.

 

All the best for your healing.

 

CyberA

 

Thank you so much. It def helps. I hope you start feeling better real soon. Take care 💙

Link to comment
Share on other sites

What is going on with you is that your nervous system has been injured. All of your GABA receptors are misfiring.  I will not try to explain here what this is, you can do a search on this website if you want to learn more about it.

Your skin is FULL of pain receptors.  NOTHING external is causing this burning and itching sensation.  It is in your BRAIN.  Because of damage to your brain and nervous system from Benzodiazepine use, you think your skin is burning and itching, as this message is being sent to your brain because of faulty wiring.

I suffer from this burning and itching sensation every hour of my waking life.  I have not had a Benzo medication in 20 months now. I am in protracted withdrawal.  I had used benzos prescribed by doctors for OVER 15 years!!!

If you can see my profile, you will see a little turtle on the ticker at the bottom.  The only thing that works for people like us is time.  Only time will heal benzo damage. There is no other medication or magic cure.

Unfortunately, I am now 68 years old.  I hope this does not go on longer than one more year, as that will be the 3 year mark of my suffering.

I hope this helps a little. Please let me know if it did.

Regards, and keep on Truckin'

Marja

Link to comment
Share on other sites

What is going on with you is that your nervous system has been injured. All of your GABA receptors are misfiring.  I will not try to explain here what this is, you can do a search on this website if you want to learn more about it.

Your skin is FULL of pain receptors.  NOTHING external is causing this burning and itching sensation.  It is in your BRAIN.  Because of damage to your brain and nervous system from Benzodiazepine use, you think your skin is burning and itching, as this message is being sent to your brain because of faulty wiring.

I suffer from this burning and itching sensation every hour of my waking life.  I have not had a Benzo medication in 20 months now. I am in protracted withdrawal.  I had used benzos prescribed by doctors for OVER 15 years!!!

If you can see my profile, you will see a little turtle on the ticker at the bottom.  The only thing that works for people like us is time.  Only time will heal benzo damage. There is no other medication or magic cure.

Unfortunately, I am now 68 years old.  I hope this does not go on longer than one more year, as that will be the 3 year mark of my suffering.

I hope this helps a little. Please let me know if it did.

Regards, and keep on Truckin'

Marja

 

Thanks Marja for that. You explain it in a logical manner.

 

I really hope you get relief from this.

Link to comment
Share on other sites

What is going on with you is that your nervous system has been injured. All of your GABA receptors are misfiring.  I will not try to explain here what this is, you can do a search on this website if you want to learn more about it.

Your skin is FULL of pain receptors.  NOTHING external is causing this burning and itching sensation.  It is in your BRAIN.  Because of damage to your brain and nervous system from Benzodiazepine use, you think your skin is burning and itching, as this message is being sent to your brain because of faulty wiring.

I suffer from this burning and itching sensation every hour of my waking life.  I have not had a Benzo medication in 20 months now. I am in protracted withdrawal.  I had used benzos prescribed by doctors for OVER 15 years!!!

If you can see my profile, you will see a little turtle on the ticker at the bottom.  The only thing that works for people like us is time.  Only time will heal benzo damage. There is no other medication or magic cure.

Unfortunately, I am now 68 years old.  I hope this does not go on longer than one more year, as that will be the 3 year mark of my suffering.

I hope this helps a little. Please let me know if it did.

Regards, and keep on Truckin'

Marja

 

Thank you so much Marja. Your post did help alot. I'm sorry you're going through this too. Has your sxs eased up at all?

 

Hugs to you  :)

Link to comment
Share on other sites

The burning sensation in the top of my head, which has followed me since day one, is one of the most serious symptoms. The smell of the alcohol disinfectant made me feel suffocated, like I'd been sedated.
Link to comment
Share on other sites

×
×
  • Create New...